MAUDE Adverse Event Report: ARTHREX, INC. KNOTLESS AC TIGHTROPE REPAIR SYSTEM; WASHER, BOLT, NUT

ARTHREX, INC. KNOTLESS AC TIGHTROPE REPAIR SYSTEM; WASHER, BOLT, NUT
Model Number KNOTLESS AC TIGHTROPE REPAIR SYSTEM
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an ac dog bone surgery the wire became stuck inside the drill guide.There was no harm for patient, operator or third party reported.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint is confirmed.Visual inspection identified the 3mm drill was returned stuck with the part ar-2255cg-05.Also, it shows depth scratches around the device and bent, and the flutes were chipped of the knotless ac tightrope® repair system.Functional testing was not performed due to the damage to the device.The most likely cause for the reported failure can be attributed to user error of the device due to interference with the mating instruments.

Brand Name
KNOTLESS AC TIGHTROPE REPAIR SYSTEM
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key18727625
Report Number1220246-2024-01016
Device Sequence Number6276382
Product Code HTN
UDI-Device Identifier00888867340145
UDI-Public00888867340145
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K220947
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKNOTLESS AC TIGHTROPE REPAIR SYSTEM
Device Catalogue NumberAR-2371BL
Device Lot Number15124265
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2024
Supplement Date Received by Manufacturer06/25/2024
Initial Report FDA Received Date02/16/2024
Supplement Report FDA Received Date12/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown